# SDR QXEA2014050800328

- Difficulty date: April 23, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 301-459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 HAS EVIDENCE OF CORROSION AT BS 301, 413, 439, AND 459.  REMOVED CORROSION IAW SRM 53-20-49, FIG 201, SHT 3.  FOUND TO BE BEYOND ALLOWABLE LIMITS AT BS 459 IAW SRM 53-20-49, FIG 201.  REMOVED SEAT TRACK IAW SRM 51-42-05 AND 51-41-05. INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-40-15, 41-40-07.
